Tail Approximations to the Density Function in EVT

Hüsler, Jürg; Li, Deyuan (2006). Tail Approximations to the Density Function in EVT. Extremes, 9(2), pp. 131-149. Dordrecht: Springer Science + Business Media B.V. 10.1007/s10687-006-0013-z

[img]
Preview
Text
10687_2006_Article_13.pdf - Published Version
Available under License Publisher holds Copyright.

Download (428kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hüsler, Jürg and Li, Deyuan

ISSN:

1386-1999

Publisher:

Springer Science + Business Media B.V.

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:47

Last Modified:

30 Jul 2018 12:12

Publisher DOI:

10.1007/s10687-006-0013-z

BORIS DOI:

10.7892/boris.19441

URI:

https://boris.unibe.ch/id/eprint/19441 (FactScience: 2126)

Actions (login required)

Edit item Edit item
Provide Feedback